Endomorphism algebras of superelliptic jacobians

Research output: Chapter in Book/Report/Conference proceedingChapter

10 Scopus citations


We describe an explicit construction that provides a plenty of complex abelian varieties whose endomorphism algebra is a product of cyclotomic fields.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Number of pages24
Publication statusPublished - Jan 1 2005

Publication series

NameProgress in Mathematics
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X


All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Zarhin, Y. G. (2005). Endomorphism algebras of superelliptic jacobians. In Progress in Mathematics (pp. 339-362). (Progress in Mathematics; Vol. 235). Springer Basel. https://doi.org/10.1007/0-8176-4417-2_15